# SDR SWAA2017011911285

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 34,858 hours, 20,485 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: B231417503
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET INSIDE COCKPIT ENTRY DOOR JAMB MISSING ATTACHMENT TAB FOR ONE SCREW TO ATTACH STRIKE ASSEMBLY.  R&R ELECTRIC SOLENOID STRIKER ASSEMBLY PER MM AND EA.
